A variational approach to the stability of periodic peakons

Jonatan Lenells

Research output: Contribution to journalArticlepeer-review

87 Citations (SciVal)

Abstract

The peakons are peaked traveling wave solutions of an integrable shallow water equation. We present a variational proof of their stability.
Original languageEnglish
Pages (from-to)151-163
JournalJournal of Nonlinear Mathematical Physics
Volume11
Issue number2
Publication statusPublished - 2004

Subject classification (UKÄ)

  • Mathematics

Fingerprint

Dive into the research topics of 'A variational approach to the stability of periodic peakons'. Together they form a unique fingerprint.

Cite this